# SDR SA06081

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Bulged
- Location: Pax Door
- Part time: 17,292 hours, 3,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT RIGHT DOOR EMERGENCY ESCAPE SLIDE COVER WAS FOUND LOOSE.  UPON FURTHER INSPECTION, THE EMERGENCY SLIDE WAS FOUND BULGING OUT, PREVENTING THE COVER FROM REMAINING INSTALLED.  MAINTENANCE REPLACED THE AFT, RIGHT DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
